# SDR CALA2014061391277

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 51,503 hours, 12,162 cycles
- Engine: Pwa PW4056
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TCAS EICAS MSG ON TAXI OUT.  ACFT RETURNED TO BLOCK.
